# SDR 96ZZZX3694

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N739PJ
- Make and model: Cessna 172N
- Aircraft serial: 17270694
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Cracked
- Location: Nr 2 Cyl Lt Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CASE CRACKED BELOW NR 2 CYLINDER BASE.  CRACK WAS ABOUT 2.5 INCHES LONG.
